# SDR SWAA2022030805202

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL IS DELAMINATED ON THE AFT EDGE O/B CORNER / PANEL 193AL WITH DELEMINATION ON THE AFT EDGE OF O/B CORNER REPAIRED IAW SRM 51-70-05-2R-6 57545U 6-1-19
